# SDR MALA965018

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MSP, MAINTENANCE FOUND PILOTS SIDE SEAT TRACK SUPPORT CHANNEL AT FS 107 CRACKED BETWEEN RIVETS ON NUT PLATE.  FABRICATED AND INSTALLED DOUBLER PER ARP 53-10-9322.  (M)
